# SDR NOCA20806

- Difficulty date: November 29, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF KEEL BEAM IN RIGHT WHEEL WELL AT STA 977-979.  REMOVED CORROSION ON UPPER SURFACE OF KEEL BEAM AT STA 977-979 RT, FOUND TO BE WITHIN LIMITS.  ALODINED, PRIMED PAINTED AREA.
